# SDR DHL2001802003

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESS WITH FLOWS AT MAX MANUAL CONTROL FULL CLOSED.  FOUND FAULTY SCOOP ANTI-ICE SWITCH CAUSING LT SCOOP VALVE TO INTERMITTINGLY STICK IN THE OPEN POSITION.  REPLACED SWITCH PER MM 20-50-1.  ALSO REPLACED LT SCOOP VALVE AS PRECAUTION PER MM 30-20-2.  OPS CK GOOD.  OK FOR SERVICE.
